# SDR SIMA200615801

- Difficulty date: June 2, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9803032
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

100 FEET AFTER TAKEOFF SMOKE AND BURNING SULFER SMELL IN COCKPIT FOLLOWED BY THIN SMOKE MIST DECLARED EMERG RETURNED TO TYS.  RAI NR 1 ACM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
